# SDR ASAA2017102722355

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,491 hours, 8,819 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5398
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,735 hours, 21,488 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HIGH STAGE REGULATOR ON THE NR 1 ENGINE FAILED A HEALTH CHECK.  REVERSE FLOW DIAPHRAM FAILED.  ACFT GROUNDED. REMOVED & REPLACED THE NR 1 HIGH STAGE REGULATOR IAW AMM 36-11-07. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST IAW AMM 36-11-00-710-801. OPS TESTED GOOD. ALL INDICATIONS WITHIN GIVEN PARAMETERS.
